# SDR P5CA0301002

- Difficulty date: December 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 19,887 hours, 2,639 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pdu
- Part number: 1267629
- Part serial: 11178
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L/E MULTIDRIVE.  REPLACED NR 3 L/E PDU, OPS CHECK NORMAL PER MM 27-81-00.
